MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC ELECTRODE - ADAPTER - LEAD WIRE

BRAEMAR MANUFACTURING, LLC ELECTRODE - ADAPTER - LEAD WIRE
Model Number 02-00139
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Rash (2033); Skin Inflammation/ Irritation (4545)
Date of Event 02/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2024, the patient was experiencing a rash while wearling the lead wire adapater (lwa).The patient noted that the the rash had spread to the nipple/breast area and bruising was present.They were experiencing bleeding, scrappiness, oozing and rawness that is very painful.The patient contacted their dermatologist regarding the rash and they were prescribed doxycycline to take to relieve irritation.The patient's cardiologist advised the patient to continue monitoring.The patient reported that they have numerous allergies to triple ointment ingredients and latex and a mild adhesive allergy.It is thought the skin irritation is due to the electrodes.
 
Additional Manufacturer Narrative
It was reported that the patient experienced severe skin irritation while wearing the lead wire adapter.The device was not returned for investigation.Engineering evaluation was unable to be performed on the electrode as it is single use and was not returned.Allegation is confirmed prescription from a medical professional and is most probable to be a bio-incompatibility issue with the electrode adhesive and/or hydrogel components.Marsi, skin burn, and associated symptoms may inherently occur under the course of ecg monitoring.No single factor or combination of factors can be attributable to electrode skin irritation and associated symptoms.The product labeling advises patients of alternate options and other steps to take if skin irritation develops, including healthcare professional contact as needed.

Brand Name
ELECTRODE - ADAPTER - LEAD WIRE
Common Device Name
ELECTRODE - ADAPTER - LEAD WIRE
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
6512968630
MDR Report Key18935598
Report Number2133409-2024-00020
Device Sequence Number20575865
Product Code DSI
UDI-Device IdentifierB146BTPL20
UDI-PublicB146BTPL20
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number02-00139
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/29/2024
Initial Report FDA Received Date03/19/2024
Supplement Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
01-02108, ELECTRODE - PAD - FOAM - VERMED A10091
Outcome Attributed to Adverse Event Required Intervention;
Patient Age20 YR
Patient SexFemale